Alert archive / Virginia / Special Weather Statements in 2020
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jun 20, 2020, 11:21 AM EDT for James City County, City of Williamsburg, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2020, 11:21 AM EDT (15:21 UTC)
- Expired
- Jun 20, 2020, 12:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wakefield, VA
The radar
The Norfolk radar (KAKQ), 43 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
750
WWUS81 KAKQ 201521
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
1121 AM EDT Sat Jun 20 2020
VAZ083-084-090-520-523-201600-
New Kent-Eastern King and Queen-York-Gloucester-James City-
1121 AM EDT Sat Jun 20 2020
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT SOUTHWESTERN
GLOUCESTER...SOUTHEASTERN KING AND QUEEN...NORTHWESTERN YORK...EAST
CENTRAL NEW KENT...AND JAMES CITY COUNTIES AND THE CITY OF
WILLIAMSBURG...
At 1120 AM EDT, thunderstorms with heavy rain were located over
Williamsburg, moving north at 15 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 2 inches are possible with these storms.
Locations impacted include...
Williamsburg, Gloucester Courthouse, College Of William And Mary,
Queens Lake, Norge, Toano, Gloucester Point, Busch Gardens, York
Terrace, Carver Gardens, Grove, Kings Point, Jamestown, Barhamsville,
Croaker, Lackey, Camp Peary, Ewell, Warren Mill and Allmondsville.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3720 7654 3722 7656 3721 7658 3722 7659
3721 7659 3719 7658 3719 7668 3720 7669
3719 7670 3719 7676 3720 7676 3721 7678
3749 7689 3750 7653
TIME...MOT...LOC 1520Z 169DEG 14KT 3728 7670
$$
44What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 20, 10:27 AM EDT, 54 minutes earlier.
Area forecast discussion, Jun 20, 10:27 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 1027 AM EDT Sat Jun 20 2020 .SYNOPSIS... An upper level trough will cross the local area into Sunday. High pressure becomes centered off the southeast coast Sunday and Monday, bringing summerlike warmth back to the area. && .NEAR TERM /THROUGH TONIGHT/... As of 1015 AM EDT Saturday... Current forecast on track with only minor tweeks made to the grids this morning. Upr lvl low slowly moving east with the latest high res data showing the most convective coverage will be along and east of I-95. Again, hvy rainers/localized flooding will be the threat given storm motions of around 5 kts and PW-s of 1.5 to 1.75 inches. Much like yesterday, a few strong to severe thunderstorms can't be ruled out, with strong winds due to wet microbursts being the main threat. Highs upr 70s-lwr 80s. && .SHORT TERM /SUNDAY THROUGH MONDAY/... As of 300 AM EDT Saturday... Upper low finally moves off the coast on Sunday. While storm coverage will be less compared to the previous couple days, a weak surface low in the vicinity of the area will provide enough instability for scattered showers and thunderstorms in the afternoon and evening. High temps on Sunday a bit closer to seasonal norms with low to mid 80s expected. On Monday upper level ridging builds into the area with S/SW low level flow around the Bermuda high. This will result in a more typical summertime pattern with chance showers and thunderstorms during the afternoon and early evening focusing on the lee trough. High temps will also be noticeably warmer, ranging from the upper 80s to lower 90s. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... As of 315 PM EDT Friday... Summertime conditions expected next week as a mean ridge builds across the eastern part of the country with an upper trough over the upper midwest and great lakes. This will allow for W-SW upper flow across the Middle Atlantic and above normal heights for much of the week. Meanwhile at the surface a broad high will persist off the coast with a lee side trough developing each day just east of the mountains. With the summertime pattern in place, typical diurnal afternoon/early evening showers and thunderstorms are expected each day in the period. Best chances of storms will be inland but everywhere will have chances for showers/storms. Might be a little more organized convection Wednesday afternoon/evening as the GFS suggests a weak front moving through the region but at this time will not differentiate PoPs and plan on chance pops each day next week. Tuesday and Wednesday high temperatures will reach the low to mid 90s across the area with lows in the low to mid 70s. Temperatures are expected to slightly cool Thursday and Friday behind the front. High temperatures will be in the upper 80s to near 90, and lows in the mid 60s to low 70s. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... As of 645 AM EDT Saturday... Patchy fog this morning has been periodically impacting RIC. That should burn off over the next couple hours and then RIC should return to VFR. IFR ceilings are currently at ECG due to some nearby scattered showers, but once those showers pass ceilings should lift there. Winds today will be generally S/SE 5-10 kts. Scattered showers and thunderstorms are expected today, especially during the afternoon and evening hours. Any convection that passes over or near a terminal will result in brief periods of degraded ceilings and visbys. Guidance suggests lower ceilings and visbys overnight, especially at RIC. Suspect that conditions will be similar to this morning where patchy fog will develop across areas that receive heavy rainfall later today. Trended the ceilings lower towards MVFR overnight to account for the possibility. Outlook... Scattered showers and thunderstorms are possible again on Sunday which may result in brief periods of degraded flight conditions. && .MARINE... As of 300 AM EDT Saturday... Latest obs showing S-SE flow over the waters this morning 5-10 kt. Winds will remain southerly at or just below 15 kt through the weekend, as sfc high pressure remains anchored just offshore into the western Atlantic. Waves in the Bay/sound/Rivers should remain 1- 2 ft, with choppy 2-3 ft seas expected to persist through the early Monday. Showers and T-Storms will be possible each aftn and early evening, with the best chance coming this aftn. Winds veer around to the S-SW and increase into early next week, as sfc high slides farther offshore, as a persistent lee trough develops, then lingers over the piedmont well inland Mon through the middle of next week. This may nudge seas up to 3-4ft Tue/Wed but expect conditions will stay well below SCA thresholds attm. && .HYDROLOGY... As of 1030 AM EDT Saturday... The flood warning for the James River at Westham has been cancelled. Went below flood stage earlier this morning. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...MRD NEAR TERM...CMF/MPR SHORT TERM...CMF LONG TERM...CP/MRD AVIATION...CMF MARINE...MAM HYDROLOGY...MPR
Hazardous weather outlook, Jun 20, 4:04 AM EDT, 7 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 404 AM EDT Sat Jun 20 2020 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-210815- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 404 AM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Slow moving showers and thunderstorms are expected today, especially during the afternoon and evening hours. With saturated soils from recent rainfall, any additional heavy rain may result in localized flash flooding. In addition, a few strong to severe thunderstorms are possible, with damaging wind gusts the primary threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 20, 7:57 AM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
757 AM EDT Sat Jun 20 2020
VAZ095-097-201245-
Norfolk/Portsmouth-Chesapeake-
757 AM EDT Sat Jun 20 2020
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT ...THE NORTHWESTERN
CITY OF CHESAPEAKE AND THE SOUTHERN CITY OF PORTSMOUTH...
At 756 AM EDT, a thunderstorm with heavy rain was located over Bowers
Hill, or near Churchland. The storm is nearly stationary.
Rainfall amounts of 1 to 2 inches are possible with this storm.
Locations impacted include...
Churchland, Chesapeake, Portsmouth, Bowers Hill and Western Branch.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3672 7647 3680 7646 3681 7646 3688 7641
3685 7636 3684 7637 3684 7636 3685 7635
3683 7629 3670 7644
TIME...MOT...LOC 1156Z 210DEG 3KT 3679 7643
JMSpecial weather statement, Jun 20, 8:08 AM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
808 AM EDT Sat Jun 20 2020
NCZ015>017-201245-
Pasquotank-Camden-Western Currituck-
808 AM EDT Sat Jun 20 2020
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CENTRAL PASQUOTANK...
NORTH CENTRAL CAMDEN AND NORTHWESTERN CURRITUCK COUNTIES...
At 807 AM EDT, a thunderstorm with heavy rain was located near
Morgans Corner, or near South Mills, moving northeast at 30 mph.
Wind gusts in excess of 30 mph are possible with this storm. In
addition...Rainfall amounts of 1 to 2 inches are possible with this
storm.
Locations impacted include...
Elizabeth City, South Mills, Morgans Corner, Moyock, Burnt Mills,
Pierceville, Tar Corner, Spences Corner, Sharon, Lilly, Lambs Corner
and Johnsons Corner.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3635 7643 3655 7630 3655 7606 3633 7619
3633 7621 3630 7621 3630 7622 3629 7621
3627 7623
TIME...MOT...LOC 1207Z 204DEG 29KT 3639 7630
44Special weather statement, Jun 20, 8:43 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Wakefield VA
843 AM EDT Sat Jun 20 2020
NCZ016-017-201330-
Camden-Western Currituck-
843 AM EDT Sat Jun 20 2020
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT NORTH CENTRAL CAMDEN
AND NORTHWESTERN CURRITUCK COUNTIES...
At 840 AM EDT, a thunderstorm with heavy rain was located near South
Mills, moving northeast at 10 mph.
Rainfall amounts of 1 to 2 inches are possible with this storm.
Locations impacted include...
Moyock, Burnt Mills, Tar Corner, Lambs Corner, Pierceville and
Johnsons Corner.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3638 7626 3639 7629 3641 7632 3642 7632
3655 7628 3650 7610 3637 7623 3637 7624
3636 7626
TIME...MOT...LOC 1240Z 214DEG 9KT 3640 7626
JMSpecial weather statement, Jun 20, 10:00 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1000 AM EDT Sat Jun 20 2020
NCZ030-031-201445-
Bertie-Chowan-
1000 AM EDT Sat Jun 20 2020
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHEASTERN BERTIE AND
SOUTHWESTERN CHOWAN COUNTIES...
At 959 AM EDT, thunderstorms with heavy rain wwere located near
Windsor, moving north at 25 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 2 inches are possible with these storms.
Locations impacted include...
Windsor, Colerain, Rockyhock, Valhalla, Midway, Goose Pond, Whites
Crossroads, Smalls Crossroads, Merry Hill, Mavaton, Arrowhead Beach,
Edenhouse, Mill Crossroads, Mount Gould, Center Hill, Wakelon, Cisco,
Rosemead and Macedonia.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3600 7697 3624 7685 3624 7678 3623 7659
3622 7659 3603 7667 3601 7669 3600 7668
3598 7669 3596 7672 3594 7673 3593 7674
3594 7671 3591 7672
TIME...MOT...LOC 1359Z 199DEG 31KT 3604 7683
44Special weather statement, Jun 20, 10:40 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1040 AM EDT Sat Jun 20 2020
NCZ030>032-201530-
Bertie-Perquimans-Chowan-
1040 AM EDT Sat Jun 20 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
PERQUIMANS...EAST CENTRAL BERTIE AND CHOWAN COUNTIES...
At 1040 AM EDT, strong thunderstorms were clustered near Cape Colony,
or 12 miles northeast of Plymouth, moving northeast at 25 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 2 inches are possible with these storms.
Locations impacted include...
Hertford, Winfall, Rockyhock, Cape Colony, Valhalla, Smalls
Crossroads, Mavaton, Saint Johns, Mill Crossroads, Hancock, Center
Hill, Yeopim Station, Beach Springs, Light Nixon Fork, Cisco and
Macedonia.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3601 7672 3601 7671 3604 7670 3606 7673
3610 7673 3611 7674 3625 7668 3619 7639
3601 7650 3601 7658 3606 7662 3604 7664
3604 7666 3600 7670
TIME...MOT...LOC 1440Z 206DEG 25KT 3603 7665
44Special weather statement, Jun 20, 11:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1121 AM EDT Sat Jun 20 2020
VAZ083-084-090-520-523-201600-
New Kent-Eastern King and Queen-York-Gloucester-James City-
1121 AM EDT Sat Jun 20 2020
...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT SOUTHWESTERN
GLOUCESTER...SOUTHEASTERN KING AND QUEEN...NORTHWESTERN YORK...EAST
CENTRAL NEW KENT...AND JAMES CITY COUNTIES AND THE CITY OF
WILLIAMSBURG...
At 1120 AM EDT, thunderstorms with heavy rain were located over
Williamsburg, moving north at 15 mph.
Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 2 inches are possible with these storms.
Locations impacted include...
Williamsburg, Gloucester Courthouse, College Of William And Mary,
Queens Lake, Norge, Toano, Gloucester Point, Busch Gardens, York
Terrace, Carver Gardens, Grove, Kings Point, Jamestown, Barhamsville,
Croaker, Lackey, Camp Peary, Ewell, Warren Mill and Allmondsville.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3720 7654 3722 7656 3721 7658 3722 7659
3721 7659 3719 7658 3719 7668 3720 7669
3719 7670 3719 7676 3720 7676 3721 7678
3749 7689 3750 7653
TIME...MOT...LOC 1520Z 169DEG 14KT 3728 7670
44The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:16 PM EDT | Special Weather Statement | AKQ | Louisa | 44 min |
| Jun 20, 7:01 AM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 44 min |
| Jun 20, 7:45 AM EDT | Special Weather Statement | AKQ | City of Chesapeake | 30 min |
| Jun 20, 7:57 AM EDT | Special Weather Statement | AKQ | City of Portsmouth | 48 min |
| Jun 20, 11:50 AM EDT | Special Weather Statement | AKQ | Surry | 40 min |
| Jun 20, 12:19 PM EDT | Areal Flood Advisory | AKQ | Charles City, Surry | 3 hr |
| Jun 20, 1:09 PM EDT | Special Weather Statement | AKQ | City of Chesapeake | 51 min |
| Jun 20, 1:55 PM EDT | Areal Flood Advisory | AKQ | York, City of Newport News | 2 hr |
| Jun 20, 1:58 PM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth | 2 hr |
| Jun 20, 2:19 PM EDT | Flash Flood Warning | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth | 3 hr |
| Jun 20, 2:32 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, City of Hampton, City of Newport News, City of Suffolk | 118 min |
| Jun 20, 2:50 PM EDT | Areal Flood Advisory | AKQ | York, City of Williamsburg | 115 min |
| Jun 20, 3:12 PM EDT | Special Weather Statement | AKQ | Nottoway | 48 min |
| Jun 20, 3:25 PM EDT | Special Weather Statement | AKQ | Prince Edward | 50 min |
| Jun 20, 3:39 PM EDT | Special Weather Statement | AKQ | Nottoway | 51 min |
| Jun 20, 3:42 PM EDT | Special Weather Statement | AKQ | City of Petersburg | 48 min |
| Jun 20, 3:44 PM EDT | Areal Flood Advisory | AKQ | Prince Edward | 3 hr |
| Jun 20, 3:57 PM EDT | Special Weather Statement | AKQ | Sussex | 48 min |
| Jun 20, 4:16 PM EDT | Areal Flood Advisory | AKQ | Sussex | 119 min |
| Jun 20, 4:42 PM EDT | Special Weather Statement | AKQ | Sussex | 48 min |
| Jun 20, 5:00 PM EDT | Special Weather Statement | AKQ | Chesterfield | 45 min |
| Jun 20, 5:22 PM EDT | Special Weather Statement | AKQ | Dinwiddie | 38 min |
| Jun 20, 5:52 PM EDT | Special Weather Statement | AKQ | Goochland, Powhatan | 38 min |
| Jun 20, 6:10 PM EDT | Special Weather Statement | AKQ | Greensville, City of Emporia | 50 min |
| Jun 20, 6:20 PM EDT | Special Weather Statement | AKQ | City of Franklin | 40 min |
| Jun 20, 6:31 PM EDT | Special Weather Statement | AKQ | Goochland, Louisa | 44 min |
| Jun 20, 7:16 PM EDT | Areal Flood Advisory | AKQ | Louisa | 3 hr |
| Jun 20, 8:08 AM EDT | Special Weather Statement | AKQ | Camden | 37 min |
| Jun 20, 8:43 AM EDT | Special Weather Statement | AKQ | Camden | 47 min |
| Jun 20, 10:00 AM EDT | Special Weather Statement | AKQ | Bertie | 45 min |
| Jun 20, 10:40 AM EDT | Special Weather Statement | AKQ | Chowan, Perquimans | 50 min |
| Jun 20, 11:13 AM EDT | Areal Flood Advisory | AKQ | Chowan | 3 hr |
| Jun 20, 11:28 AM EDT | Special Weather Statement | AKQ | Pasquotank, Perquimans | 47 min |
| Jun 20, 12:17 PM EDT | Special Weather Statement | AKQ | Camden | 43 min |
| Jun 20, 12:58 PM EDT | Special Weather Statement | AKQ | Currituck | 47 min |
| Jun 20, 5:28 PM EDT | Special Weather Statement | AKQ | Northampton | 47 min |
| Jun 20, 6:23 PM EDT | Special Weather Statement | AKQ | Bertie | 52 min |
| Jun 20, 3:43 PM EDT | Special Weather Statement | AKQ | Dorchester | 47 min |
| Jun 20, 4:54 PM EDT | Special Weather Statement | AKQ | Dorchester | 51 min |
Nearby
Special Weather Statements in Virginia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.